Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 248, NWS Atlanta, GA

June 30, 2007Dooly County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2007, 4:34 PM EDT for Dooly County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 4:34 PM EDT (20:34 UTC)
Expired
Jun 30, 2007, 5:03 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Dooly County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 302034
SVRFFC
GAC093-302115-
/O.NEW.KFFC.SV.W.0248.070630T2034Z-070630T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DOOLY COUNTY IN CENTRAL GEORGIA

* UNTIL 515 PM EDT

* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR VIENNA...
  MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3220 8383 3209 8400 3203 8395 3203 8364

$$
1 follow-up statement
000 
WWUS52 KFFC 302103
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT JUN 30 2007

GAC093-302113-
/O.CAN.KFFC.SV.W.0248.000000T0000Z-070630T2115Z/
DOOLY GA-
503 PM EDT SAT JUN 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DOOLY COUNTY IS
CANCELLED...

.

THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTHERN DOOLY  COUNTY AND
SEVERE WEATHER IS NO LONGER EXPECTED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3220 8383 3209 8400 3203 8395 3203 8364

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:37 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 30, 3:37 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT SAT JUN 30 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS BEGINNING TO POP
UP ACROSS CENTRAL AND SOUTHERN GA. LOOKING FOR SOME ISOLATED TO
SCATTERED SEVERE STORMS AS THE AFTERNOON AND EVENING CONTINUES.
CURRENTLY THE SEMI-STATIONARY PATTERN REMAINS IN PLACE ACROSS THE
U.S.  A WEAK UPPER RIDGE OVER THE SOUTHEASTERN U.S. IS  EXPECTED TO
CONTINUE TO WEAKEN AND SHIFT SW INTO THE CENTRAL GULF OVER THE NEXT
FEW DAYS. WITH THIS RIDGE WEAKENING IT WILL ALLOW A FEW SHORT WAVES
IN WESTERLY FLOW TO AFFECT THE AREA. THERE IS ALSO A WEAK FRONT
ACROSS TN/AR/OK THAT IS ACTING AS A GOOD FOCUSING MECHANISM FOR
AFTERNOON CONVECTION. TROPICAL MOISTURE COMING IN FROM THE GULF AND
THE PACIFIC INTO THE SOUTHERN PLAINS IS ALSO HELPING TO KEEP THIS
WEAK FRONTAL STRUCTURE ALIVE. GA HAS BEEN IN THIS VERY SLOW MOVING
PATTERN FOR SEVERAL DAYS NOW BUT THE MODELS ARE INDICATING A CHANGE
IS COMING. MODELS SHOW A RATHER LARGE UPPER TROUGH DEVELOPING OVER
THE THE UPPER EAST COAST THEN BUILDING SOUTHWARD DOWN THE EASTERN
SEABOARD THROUGH MON. THERE IS ALSO A SURFACE RIDGE THAT BEGINS
BUILDING SOUTHEAST OUT OF THE GREAT LAKES REGION SUN/MON. THIS WILL
PUSH THE FRONT SLOWLY SOUTH INTO GA AND EVENTUALLY INTO N FL THROUGH
THE BEGINNING OF NEXT. AS THE FRONT PUSHES SOUTH...SO WILL THE FEED
OF TROPICAL MOISTURE. MY ONLY CONCERN IS THE MOS GUIDANCE HAS NOT
BEEN DOING A VERY GOOD JOB WITH PICKING UP ON THE AFTERNOON
CONVECTION ACROSS THE AREA. ALSO THE MODELS ARE NOTORIOUS FOR TRYING
TO PUSH A FRONTAL SYSTEM THROUGH THE STATE TO FAST ESPECIALLY THIS
TIME OF YEAR. WITH TODAY BEING A MODERATELY UNSTABLE DAY (CAPES
2000-3000...LIFTED INDICES -3 TO -6...PW 1.7 AND PE 1.3) AND IT
EXPECTED TO CONTINUE THROUGH MON WILL CONTINUE WITH EARLIER THINKING
OF HIGH CHANCE POPS DURING THE DAY AND ISOLATED POPS AT NIGHT. ALL
IN ALL LOOKING FOR ANOTHER DAY OR 2 OF HEAVY RAIN SHOWERS WITH
FREQUENT LIGHTNING. TEMPS SHOULD BE NEAR OF SLIGHTLY ABOVE SEASONAL
NORMS THROUGH THE SHORT TERM.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE BIGGEST FEATURE IN THE EXTENDED PERIOD WILL BE THE THE EASTERN
U.S. TROUGH THAT IS EXPECTED TO DOMINATE THE WEATHER PATTERN. THE
ONLY PROBLEM AS STATED EARLIER IS NOT SURE IF THE MODELS HAVE A GOOD
HANDLE ON THE SITUATION AND TRYING TO MOVE THINGS TOO FAR SOUTH TOO
FAST. WITH THIS IN MIND WILL CONTINUE WITH A DIURNAL TREND TO THE
POPS THROUGH DAY 7. IF THIS FRONTAL SYSTEM DOES MOVE SOUTH INTO N FL
BY TUE N GA WILL DRY OUT A BIT. THIS WILL HAVE TO BE A WATCH AND SEE
SITUATION TO TRY TO GET A BETTER HANDEL ON THINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  94  70  86  66 /  30  30  20  30  30
ATLANTA         73  90  71  87  68 /  30  30  20  30  20
BLAIRSVILLE     64  86  63  80  60 /  30  40  20  30  20
CARTERSVILLE    66  90  65  88  66 /  30  40  20  20  20
COLUMBUS        74  95  74  91  71 /  30  30  30  30  30
GAINESVILLE     70  89  70  84  65 /  30  40  20  30  20
MACON           72  96  72  91  70 /  30  30  20  40  40
ROME            68  92  68  91  66 /  30  40  20  20  10
PEACHTREE CITY  66  91  66  88  66 /  30  30  20  30  30
VIDALIA         74  94  74  88  70 /  30  30  30  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 30, 5:22 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 AM EDT SAT JUN 30 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
522 AM EDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH FROM NORTHEAST GEORGIA TO WEST CENTRAL
GEORGIA WILL REMAIN NEARLY STATIONARY THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND FREQUENT CLOUD TO
GROUND LIGHTNING. LOCALIZED HEAVY RAIN IS ALSO POSSIBLE WHICH
COULD CAUSE BRIEF FLOODING OF SMALL STREAMS AND LOW LYING AREAS.

.DISCUSSION...
THE WEAK SURFACE TROUGH AND OUTFLOW BOUNDARIES LEFT OVER FROM
YESTERDAYS CONVECTION WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. CAPES ARE EXPECTED TO RISE
TO OVER 2000 THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -4.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND CONTINUE THROUGH ABOUT MIDNIGHT TONIGHT. A FEW OF
THESE THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS ALONG
WITH FREQUENT TO NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
THESE THUNDERSTORMS WILL OCCUR JUST ABOUT ANYWHERE ACROSS NORTH
AND CENTRAL GEORGIA.

ALSO...WITH THE SLOW MOVEMENT OF THE THUNDERSTORMS...HEAVY RAIN IS
POSSIBLE WITH ISOLATED AMOUNTS OF AROUND 2 INCHES POSSIBLE. WHILE
WIDESPREAD FLOODING IS NOT EXPECTED...BRIEF LOCALIZED SMALL STREAM
FLOODING IS POSSIBLE IN AND AROUND THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THUNDERSTORMS WILL BECOME LIKELY AGAIN SUNDAY AND MONDAY AFTERNOON
WITH A FEW OF THESE POSSIBLY REACHING SEVERE LEVELS. SCATTERED
THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 30, 3:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT JUN 30 2007

GAZ104-302000-
330 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN SUMTER COUNTY UNTIL
400 PM EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMTER THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SUMTER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jun 30, 3:35 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT SAT JUN 30 2007

GAZ052-066-302015-
335 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 415 PM EDT...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENN...MOVING SOUTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND HEARD COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE TEXAS...SIMPSON...GLENN...FROLONA...
COOKSVILLE...FRANKLIN...CORINTH...CENTRALHATCHEE...HARRISONVILLE...
LOUISE...ABBOTTSFORD AND LA GRANGE. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 30, 3:58 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT SAT JUN 30 2007

GAZ105-302045-
358 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DOOLY COUNTY UNTIL
445 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BYROMVILLE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DOOLY COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE UNADILLA...BYROMVILLE...PINEHURST...LILLY AND
VIENNA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 30, 4:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT SAT JUN 30 2007

GAZ002-302045-
415 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN WALKER COUNTY UNTIL
445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINWOOD...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ROCK SPRING...DAVIS CROSSROADS...NOBLE...LINWOOD...LA
FAYETTE AND NAOMI. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER
ON ROADWAYS.
Special weather statement, Jun 30, 4:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SAT JUN 30 2007

GAZ005-006-302100-
428 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN FANNIN AND MURRAY
COUNTIES UNTIL 500 PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FANNIN AND MURRAY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE TENNGA...GREGORY...CISCO AND OASIS. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 30, 4:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT SAT JUN 30 2007

GAZ012-020-302100-
429 PM EDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN BARTOW AND GORDON
COUNTIES UNTIL 500 PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOLSOM...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BARTOW AND GORDON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SONORAVILLE...FARMVILLE...BLACKWOOD...
ADAIRSVILLE...FOLSOM...FUNKHOUSER AND FAIRMOUNT. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:01 PM EDTSevere Thunderstorm WarningFFCChattooga44 min
Jun 29, 8:26 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett49 min
Jun 29, 8:40 PM EDTSevere Thunderstorm WarningFFCChattooga36 min
Jun 30, 6:20 PM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Jun 30, 6:42 PM EDTSevere Thunderstorm WarningFFCMarion48 min
Jun 30, 7:41 PM EDTSevere Thunderstorm WarningFFCJefferson49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.